A farewell to Evelyn Nelson
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 29 (1988) no. 3, pp. 171-174.
@article{CTGDC_1988__29_3_171_0,
     author = {Ad\'amek, Ji\v{r}i},
     title = {A farewell to {Evelyn} {Nelson}},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {171--174},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {29},
     number = {3},
     year = {1988},
     mrnumber = {975370},
     zbl = {0655.01019},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1988__29_3_171_0/}
}
TY  - JOUR
AU  - Adámek, Jiři
TI  - A farewell to Evelyn Nelson
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1988
SP  - 171
EP  - 174
VL  - 29
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1988__29_3_171_0/
LA  - en
ID  - CTGDC_1988__29_3_171_0
ER  - 
%0 Journal Article
%A Adámek, Jiři
%T A farewell to Evelyn Nelson
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1988
%P 171-174
%V 29
%N 3
%I Dunod éditeur, publié avec le concours du CNRS
%U http://www.numdam.org/item/CTGDC_1988__29_3_171_0/
%G en
%F CTGDC_1988__29_3_171_0
Adámek, Jiři. A farewell to Evelyn Nelson. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 29 (1988) no. 3, pp. 171-174. http://www.numdam.org/item/CTGDC_1988__29_3_171_0/

1, Finiteness of semigroups of operators in Universal Algebra, Can. J. Math, 19 (1967), 764-768, | MR | Zbl

2, The lattice of equational classes of commutative semigroups, Can. J. Math. 23 (1971), 875-895, | MR | Zbl

3, The lattice of equational classes of senigroups with zero, Can. Math. Bull. 14 (1971), 531-534. | MR | Zbl

4 Embedding the dual of Π “ in the lattice of equational classes of commutative semigroups ”, Proc. A. M. S. 30 (1971), 37-39 (with Stanley Burris), | Zbl

5, Embedding the dual of Π in the lattice of equational classes of semigroups, Alg. Univ. 1 (1971), 248-253 (with Stanley Burris), | Zbl

6, Equational compactness in equational classes of algebras, Alg. Univ. 2 (1972), 142-155 (with B, Banaschewski), | MR | Zbl

7, On residual finiteness and finite embeddability, Alg. Univ. 2 (1972), 361-364 (with B, Banaschewski), | MR | Zbl

8 Equational compactness in infinitary algebras, Coll. Math. 27 (1973), 197-205 (with B, Banaschewski), | MR | Zbl

9, Not every equational class of infinitary algebras contains a simple algebra, Coll. Math. 30 (1974), 27-30, | MR | Zbl

10, The embedding of a distributive lattice into its ideal lattice is pure, Alg. Univ. 4 (1974), 135-140, | MR | Zbl

11, Relatively free products in regular varieties, Alg. Univ. 4 (1974), 14-19 (with B, Jónsson), | MR | Zbl

12, Infinitary equational compactness, Alg. Univ. 4 (1974), 1-13, | MR

13, Injectivity and equational compactness in the class of .-semilattices, Cah. Math. Bull. 18 (1975), 387-392, | MR | Zbl

14, On the adjointness between operations and relations and its impact on atomic compactness, Coll. Math. 33 (1975), 33-40, | MR | Zbl

15 Boolean powers as algebras of continuous functions, Proc. Lattice Theory Conf.Uln 1975, Univ, Ulm (1975), 138-145, and Diss. Math. CLXXIX (1980, 5-55 (with B, Banaschewski), | MR | Zbl

16, Semilattices do not have equationally compact hulls, Coll. Math. 34 (1975), 1-5. | MR | Zbl

17, Some functional aspects of atomic compactnesss. Alg. Univ.5 (1975), 369-380,

18, Tensor products and bimorphisms, Can. Math. Bull. 19 (1976), 385-402 (with B, Banaschewski). | MR | Zbl

19, Galois connections as left adjoint maps, Comm. Math. Univ. Carolina 17 (1976), 523-541. | MR | Zbl

20, Classes defined by implications, Alg. Univ. 7 (1977), 405-408, | MR

21, On the non-existence of injective near-ring Modules, Can. Math. Bull. 20 (1977), 17-23 (with B, Banaschewski), | MR | Zbl

22, Elementary properties of limit reduced powers with application to boolean powers, Contributions to Universal Algebra , Coll. Math. Soc. Janos Boyai Vol, 17, North Holland, Amsterdam 1977, 21-25 (with B. Banaschewski), | MR | Zbl

23, Algebras of continuous functions in Universal Algebra, “General Topology and its relations to modern Analysis and Algebra”, Proc. 4th Prague Topological Symp, Prague 1977, Part B, 331-332, | Zbl

24, Filtered products of congruences, Alg. Univ. 8 (1978), 266-268, | MR

25, Internal Horn-functors for polarities, Can. Math. Bull. 22 (1979), 187-202, | MR

26, Categorical and topological aspects of formal languages, Math. Systems Theory 13 (1980), 255-273. | MR | Zbl

27,The independence of the subalgebra lattice, congruence lattice, and automorphism group of an infinitary algebra, J, Pure & Appl, Algebra 17 (1980), 187-201, | MR | Zbl

28, An elementary proof that there are no non-trivial injective lattices. Alg. Univ.10 (1980), 164-165, | Zbl

29, Categorical and topological aspects of formal languages, Math. Systems Theory13 (1980),255-273 | MR | Zbl

30, On exponentiating exponentiation, J. Pure & Appl, Algebra,20 (1980),79-91 | Zbl

31, Z-continous algebras, Lecture Notes in Math, Springer (1981),315-334

32, Homomorphisms of mono unary algebra, Pacific J. Math, 99 (1982),427-429 | Zbl

33, Tree constructions of free continous algebras, J. Comp. ans Syst. Science 24 (1982),114-116 (with J. Adaámek, & J. Reiterman). | MR | Zbl

34, Completions of partially ordered sets as reflections, Siam J. on Computing 11 (1982), 521-528 (with B. Banaschewski). | MR | Zbl

35, Iterative algebras, Theor. Comp. Sci. 25 (1983), 67-94. | Zbl

36, Separately continuous algebras, Theor. Comp. Sci. 25 (1983), 225-231 (with J. Adaámek). | MR | Zbl

37, On the non-existence of free complete distributive lattices, Trans. AM.S. 291 (1985), 399-403 (with Octavio Garcia). | Zbl

38, Arbitrarily large continuous algebras on one generator, Order 1 (1985), 681-699 (with J. Adaámek, V. Koubek & J. Reiterman). | MR | Zbl

39, The Birkhoff variety Theorem for continuous algebras, Alg. Univ. 20 (1985), 328-350 (with J. Adaámek, V. Koube & J. Reiterman). | MR | Zbl

40, Recent results on continuous ordered algebras, Lecture notes in Computer Sci. 199 Springer), 320-330. | MR

41, Continuous semilattices, Theor. Comp. Sci. 43 1986, 293-313 (with J. Adaámek & J. Reiterman). | MR | Zbl

42, Equational bases for If-Then-Else, Siam J. on Computing 16 (1987), 465-485 (with A. H. Keller). | MR | Zbl

43, Absolutely definable varieties of continuous algebras, Alg. Univ., 24 (1987), 267-278 (with J. Adaámek). | MR | Zbl

44, Comparison of subset systems, Comm. Math. Univ. Carolina, 29 (1988), 169-177 (with J. Adaámek, A. Jung, J. Reiterman et A. Tarlecki). | MR | Zbl

45, On the logic of continuous algebras, Notre-Dame J. Formal Logic (to appear) (with J. Adaámek & A. H. Mekler). | MR | Zbl